# SDR PLGA970514B

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340BE
- Make and model: Saab SF340A
- Aircraft serial: 340A062
- Engine: Ge CT75A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Det Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - FLT 4427 - AFTER TAKEOFF THE RIGHT ENGINE CHIP DETECTOR LIGHT ILLUMINATED THEN EXTINGUISHED.  AIRCRAFT RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED DETECTOR AND FOUND NO SIGNIFICANT MATER.  ENGINE GROUND RAN PER GE MANUAL AND PROBLEM DID NOT REOCCUR.  AIRCRAFT RETURNED TO SERVICE.  (M)
